Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ \epsilon$-selections


Author: Sam B. Nadler
Journal: Proc. Amer. Math. Soc. 114 (1992), 287-293
MSC: Primary 54B20; Secondary 54C65, 54F15
DOI: https://doi.org/10.1090/S0002-9939-1992-1074756-7
MathSciNet review: 1074756
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some complete and some partial characterizations of continua are obtained in terms of the existence of an $ \varepsilon $-selection on one or another of their hyperspaces for each $ \varepsilon > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54C65, 54F15

Retrieve articles in all journals with MSC: 54B20, 54C65, 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1074756-7
Keywords: ANR, arc-like, $ a$-triodic, contractible (crANR), dendrite, dendroid, hereditarily unicoherent, hyperspace, indecomposable continuum, Peano continuum, retract, selection ( $ \varepsilon $-selection)
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society